Realizing we are all different, still...
I would be interested to hear, Jim, if you lose mobility control (walk sideways into things (hall walls etc)). Or maybe start losing ability to think real straight. Or start sleeping sitting up at the computer WHILE typing.
I've started doing all these things, and one doctor is blaming the Lyrica dosage (I also take 450 in 3 installments of 150) even though I've been on Lyrica since July 2008.
I'd appreciate it if you would just keep a mental watchdog out.
I got to liking the Percoset the month that I was on it. 30 days @8/day. That was one long dream since at that point everything was breakthrough. Luckily I realized one day that I liked it too much, and spoke to my PM. He took me off of it immediately (which I presented to him as what I thought was probably what should happen), and hasn't offered them again. But that was the start to finding the really right (I believe) stuff for me, medwise.
I think that is one of the tests for whether a med is right for you. If you enjoy it a lot, you should probably move on to another med.
Best of recovery to you, Jim.
Wife: Liz, the choice of a lifetime
Dogs: Koshka Prayer
& Chomp Prayer